# SDR USAA2014022400003

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 53,543 hours, 19,604 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN SPOILERS EXTENDED ACFT ROLLED TO THE RT.  ON FLIGHT CONTROL PAGE ALL EXTENDED AT THE SAME TIME.  PERFORMED OPERATIONS TEST OF THE SPOILER ACTUATORS IAW AMM 27-64-00-710-0014.  OPERATIONS TESTED GOOD, NO HISTORY.
